# SDR 2005FA0001092

- Difficulty date: July 29, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB6016
- Part serial: E071197
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRIVE HOUSING ASSY CRACKED ON MOUNTING PLATE.  THIS IS THE 5TH CRACKED HOUSING IN A 2 MONTH PERIOD.  THERE IS A MAJOR PROBLEM. (K)
